# SDR VNAA9612009

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 177310
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED A EL PUMP FAIL CAS MESSAGE ON LT SIDE.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT ELECTRIC BOOST PUMP, OPERATIONAL CHECKED GOOD.
